Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

148 Publikationen

2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2941868
Grigoryan, A., Sun, Y. & Verbitsky, I. (2020). Sup erlinear elliptic inequalities on manifolds. JOURNAL OF FUNCTIONAL ANALYSIS, 278(9): UNSP 108444. Academic Press Inc Elsevier Science. doi:10.1016/j.jfa.2019.108444.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939926
Grzywny, T., Kim, K.-Y. & Kim, P. (2020). Estimates of Dirichlet heat kernel for symmetric Markov processes. STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 130(I), 431-470. Elsevier. doi:10.1016/j.spa.2019.03.017.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
Faraji, S. & Grigoryan, A. (2019). On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA, 35(7), 2025-2034. European Mathematical Soc. doi:10.4171/RMI/1108.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
Kieburg, M., Forrester, P.J. & Ipsen, J.R. (2019). Multiplicative convolution of real asymmetric and real anti-symmetric matrices. ADVANCES IN PURE AND APPLIED MATHEMATICS, 10(4), 467-492. Walter De Gruyter Gmbh. doi:10.1515/apam-2018-0037.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937120
Kochubei, A.N. & Kondratiev, Y. (2019). Growth Equation of the General Fractional Calculus. Mathematics, 7(7): 615. MDPI. doi:10.3390/math7070615.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Hansen, W. & Netuka, I. (2019). Semipolar Sets and Intrinsic Hausdorff Measure. Potential Analysis, 51(1), 49-69. Springer. doi:10.1007/s11118-018-9702-x.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Dianetti, J., Ferrari, G., Fischer, M. & Nendel, M. (2019). Submodular Mean Field Games. Existence and Approximation of Solutions (Center for Mathematical Economics Working Papers). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea, L., Cimpean, I. & Röckner, M. (2019). A new approach to the existence of invariant measures for Markovian semigroups. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 55(2), 977-1000. Inst Mathematical Statistics. doi:10.1214/18-AIHP905.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934133
Ding, H.-T., Kaczmarek, O., Kruse, A.-L., Larsen, R., Mazur, L., Mukherjee, S., Ohno, H., Sandmeyer, H. & Shu, H.-T. (2019). Charmonium and bottomonium spectral functions in the vector channel. Nuclear Physics A , 982, 715-718. Gehalten auf der 27th International Conference on Ultrarelativistic Nucleus-Nucleus Collisions (Quark Matter), Elsevier. doi:10.1016/j.nuclphysa.2018.09.075.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920271
Stroobants, S., Wolf, H., Callaerts-Vegh, Z., Dierks, T., Lübke, T. & D'Hooge, R. (2018). Sensorimotor and Neurocognitive Dysfunctions Parallel Early Telencephalic Neuropathology in Fucosidosis Mice. FRONTIERS IN BEHAVIORAL NEUROSCIENCE, 12: 15. Frontiers Media SA. doi:10.3389/fnbeh.2018.00069.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="function"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: dgps

Export / Einbettung